Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Tiredness, cramps, back, shoulder pain, headache, nausea after removing implanon. How to recover?

Hi My wife got Implanon inserted in her left arm on 27th march, 2012. From that time We enjoyed our sex life well. But Because of the side effects like irregular spotting, weight gain , headache etc the implant has been removed on 21th January, 2013. Two days after that from today morning she is suffering from some serious issues like very tiredness, Cramp in the whole body, back & shoulder pain, Nausea, headache etc. Looks like she is becoming sick. After searching over the web I got these problem can be present after removing implanon. But We need to know how to recover from those quickly?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

These symptoms are common side effects of implanon. Body will take time on its own to recover from withdrawal effects. For early recovery symptomatic treatment will be enough like multivitamins, analgesics and anti emetics(ondansetron).

Answered: Mon, 2 Dec 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor